# SDR DALA2020090802983

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 10,307 hours, 5,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Separated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING MODULE AT 11C HAS SEPARATED FROM FRAME AND IS HANGING BY WIRES. CORRECTIVE ACTION: SECURED LENS OPS CKS GOOD.
